# SDR SWAA2020112331504

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 71,389 hours, 42,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT OVERWING EMERGENCY EXIT DOOR.  EMERGENCY EXIT LIGHT WIRES ON FWD SIDE LOOSE.  SECURED EMERGENCY EXIT LIGHT WIRES ON FWD SIDE OF RT OVERWING EMERGENCY EXIT DOOR, PER SIP.
